# SDR UIEA2022061400603

- Difficulty date: July 11, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N487MC
- Make and model: Boeing 747
- Aircraft serial: 30609
- Aircraft time: 89,425 hours, 16,564 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH BS 860 TENSION TIE AREA 1EA HOLE FOUND CRACK AT FRAME.( STA 860 LH TENSION TIE AREA, STR 7L TO STR 12L, FRAME DOUBLER AND PARTICAL FRAME SEGMENT REPLACEMENT REPAIRED IAW SRM 53-20-07-2R-4 REPAIR 4. )
